# SDR TRBA2011114

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 20,777 hours, 23,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON THE TAKEOFF ROLL, CAPTAINS HEADSET WERE STATIC AND THEN FAILED.  AT THE SAME TIME THE CAPTAIN AND THE F/O REPORTED SMELLING FUMES IN THE COCKPIT.  A FEW MOMENTS LATER THE NR 2 F/A REPORTED FUMES IN THE CABIN.  NO VISUAL SMOKE.  THE CAPTAIN DECLARED AN EMERGENCY.  THE CAPTAIN AND F/O PERFORMED THE AOM VOLUME 1 EMERGENCY PROCEDURES AND RETURNED TO DFW.  THE ACFT LANDED WITHOUT INCIDENT. THE ACFT WAS REMOVED FROM SERVICE.  RAN BOTH ENGINES FOR MORE THAN 30 MINUTES WITH PACKS AND BLEED ON AND NO FUMES WERE NOTICED IN THE COCKPIT OR CABIN IAW JIC 72-00-00.  ALSO PERFORMED CHECKS OF THE CAPTAIN’S AUDIO SYS IAW JIC 23-51-00 AND RADIOS IAW JIC 23-12-00.  ALL CHECKS WERE GOOD.  NO PARTS WERE R & R.  THE ACFT WAS RETURNED TO SERVICE.
